Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking krimson35, had unprotected intercourse. Is spotting side effects of medicine? Contraceptive pills?

Hello Doctor, I am newly married and as per doc suggestion I am on medication on krimson35. Last month I got my periods on 4th of may and I have started using krimson35 from second day of my periods. we had unprotected sex (withdrawn method) several times but only during the medication (that is during 21days dosage of krimson35). 1) The problem here is from past 3days i am noticing the spotting. Is this symptom of pregnancy or spotting is one of the side-effect of krimson35...? 2) when is the best time to go for a pregnancy test ...since I don t want to get pregnant this soon. 3)I will be really thank-full if u can suggest me the best contraceptive pills and pregnancy testing strips names if possible.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Menstrual irregularities eg, spotting, breakthrough bleeding or amenorrhea can occur during use.Contraception is to prevent or interrupt the process of conception by intervening the processes of gamete production, fertilization and implantation.An ideal contraceptive method should be effective, convenient, coitally independent and reversible.There are medications as well as intrauterine devices(IUCD's- not advisable for nulliparous women) which can be used with careful monitoring(by self/doctor when required).You should have adequate knowledge on how to use a particular contraceptive method so that you donot have any apprehension.Info on the home pregnancy test can also be discussed with your healthcare provider.However if your HPT is negative it might not always be reliable.Hope this helps.Take care.
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor